# SDR CALA0100853

- Difficulty date: September 9, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- Aircraft time: 49,562 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Sta 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN SHEAR TIE AT STA 1418 BETWEEN LONGERON 1R AND 2R. THE SHEAR TIE WAS REMOVED AND A NEW SHEAR TIE WAS INSTALLED IAW SRM 53-03, 51-30-02, 51-10-3, AND 51-30-5.
